# SDR C2XA97IA175

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14445
- Make and model: Aerosp ATR42-500
- Aircraft serial: 503
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING SCHEDULED MAINTENANCE, THE EMERGENCY LIGHT BATTERY AT 73WL WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
